MathSciNet Relay Station
MathSciNet bibliographic data
MR680871 (84c:41029) 41A65
Nürnberger, Günther; Singer, Ivan Uniqueness and strong uniqueness of best approximations by spline subspaces and other subspaces. J. Math. Anal. Appl. 90 (1982), no. 1, 171–184.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement